Simon, Barry (2004) Orthogonal polynomials on the unit circle: New results. International Mathematics Research Notices, 2004 (53). pp. 2837-2880. ISSN 1073-7928. http://resolver.caltech.edu/CaltechAUTHORS:20110818-105014767
Full text is not posted in this repository. Consult Related URLs below.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20110818-105014767
We announce numerous new results in the theory of orthogonal polynomials on the unit circle, most of which involve the connection between a measure on the unit circle in the complex plane and the coefficients in the recursion relations for the polynomials known as Verblunsky coefficients. Included are several applications of the recently discovered matrix realization of Cantero, Moral, and Velázquez. In analogy with the spectral theory of Jacobi matrices, several classes of exotic Verblunsky coefficients are studied. A version of Rahkmanov's theorem is proven with a single gap with eigenvalues allowed in the gap. Analogs of Borg's theorem and the Birman-Schwinger principle are found.
|Additional Information:||© 2004 Hindawi Publishing Corporation. Received 5 May 2004. Accepted July 26, 2004. Communicated by Percy Deift. I would like to thank P. Deift, S. Denisov, L. Golinskii, S. Khruschchev, R. Killip, I. Nenciu, P. Nevai, F. Peherstorfer, V. Totik, and A. Zlatoš for useful discussions. This work was supported in part by National Scientific Foundation (NSF) Grant DMS-0140592.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||14 Oct 2011 18:22|
|Last Modified:||23 Aug 2016 10:04|
Repository Staff Only: item control page